MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; 14FR 10ML TEMP SENS SIL UM MF

Medline Industries, LP MEDLINE; 14FR 10ML TEMP SENS SIL UM MF
Catalog Number UROT1100
Medical Device Problem Codes Loss of or Failure to Bond (1068); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "rn was drawing clean catch urine sample off of foley catheter, and when rn disconnected the syringe, the foley sampling port came off of the catheter tubing".
 
Additional Manufacturer Narrative
The customer reported sample port detachment while the rn was drawing a clean catch urine sample off of a foley catheter; no medical intervention was necessary.Medline quality received 1 ea of the reported product in unpackaged, used condition, and visual assessment revealed that the sample port was seated within the sample port housing and the valve was able to be easily pulled out of the housing.The reported issue was verified, and it was noted that the valve stem had a lack of glue on the stem.The vendor was able to reproduce the results when an insufficient amount of glue is applied to the stem before attaching the valve to the sample port housing, attributed this issue to employee training, and reported that operators will be trained and the aql will be tightened for inspection.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
14FR 10ML TEMP SENS SIL UM MF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
veera karravula
three lakes drive
northfield, IL 60093--275
MDR Report Key50671287
Report Number1417592-2026-33866
Device Sequence Number10234804
Product Code OHR
UDI-Device Identifier10193489491081
UDI-Public10193489491081
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberUROT1100
Device Lot Number0332201A048
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/27/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2025
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown